Sweet KILLER.artificial sweeteners ......Its worth a try to see if not haveing sweeteners help our fms x
In cases of those diagnosed with Multiple Sclerosis, most of the symptoms disappear. We've seen many cases where vision loss returned and hearing loss improved markedly.
This also applies to cases of tinnitus and fibromyalgia. During a lecture, I said, 'If you are using ASPARTAME (Nutra Sweet, Equal, Spoonful, etc) and you suffer from fibromyalgia symptoms, spasms, shooting, pains, numbness in your legs,
Unexplainable depression, anxiety attacks, slurred speech, blurred vision, or memory loss you probably have ASPARTAME poisoning!' People were jumping up during the lecture saying,'I have some of these symptoms. Is it reversible?'
Yes STOP drinking diet sodas and be alert for Aspartame on food labels! Many products are fortified with it! This is a serious problem. Dr. Espart (one of my speakers) remarked that so many people seem to be symptomatic for MS and during his recent visit to a hospice; a nurse stated that six of her friends, who were heavy Diet Coke addicts, had all been diagnosed with MS. This is beyond coincidence!
SOFT HUGS DEBBIE XXX
I haven't touched aspartame in ohh so long I can't remember and all artificial sweetners went out more recently, it hasn't helped my fibro but my IBS has been helped greatly
I wish I had been using it but like VG, I don't have it in my diet either and am currently in a massive flare.
I have heard this before from a friend of mine, I have the symptons but dont drink fizzy drinks?Also the commnet about i wasnt aware of any doctors diagnosing MS without solid proof on a MRI?, My husbands father has suffered Tinitus for years so i will be passing this info on to him.
sorry missed a bit lol, must be the fibro fog, what i meant to say was Also the comment about the 6 friends all diagnosed with MS who are fizzy drink coke addicts.
It's not just in fizzy drinks! I have found it in all brands of chewing gum and have even written to one of the makers but got no reply.
Avoid Aspartame at all costs, it really is bad enough for anyone, but for someone with Fibromyalgia, it is proven to cause more symptoms, headaches etc.
Here's some info on it -
I never have anything in the house or buy/eat/drink anything with artificial sweeteners, colourings, flavourings or preservatives. I make all our meals from scratch using natural ingredients as I firmly believe the effects from all these chemicals and additives will be of epic proportions in about ten to twenty years' time and I have to protect my family and myself.
If ever I buy any food stuffs whether in a shop or online, I exclude everything with "nasties" in there. Food tastes nicer when it's natural too.
I gave up sweeners before Xmas but am still in pain...
I stopped taking it years ago,recently I started taking Vit D on prescription,I wasn't feeling to good and my tummy was upset,when I read the label aspartame was in it,when I stopped taking the tablets things went back to normal,after talking to my Dr and pharmacist I now have VitD without the nasty stuff in it...and no probls at all.
So it worth checking your meds!
Well said PB. I had it in some medicine I was given for my stomach. I was on the meds for a weekend and then back to the doctor and off them again.
I don't have any sweetners, I have fizzy water but there are no sweetners in it. My symptoms have become worse over the past six months. I will pass this info onto colleagues and family who have ibs.